Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22325
Title: A subadditive property of the error function
Authors: Alzer, H
Kwong, MK
Keywords: Complementary error function
Concave
Convex
Error function
Inequalities
Sub- and superadditive
Issue Date: 2014
Publisher: American Mathematical Society
Source: Proceedings of the American Mathematical Society, 2014, v. 142, no. 8, p. 2697-2704 How to cite?
Journal: Proceedings of the American Mathematical Society 
Abstract: We prove the following subadditive property of the error function: (Formula presented). Let a and b be real numbers. The inequality erf ((x + y)a)b < erf (xa)b + erf (ya)b holds for all positive real numbers x and y if and only if ab ≤ 1.
URI: http://hdl.handle.net/10397/22325
ISSN: 0002-9939
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Apr 15, 2018

Page view(s)

59
Last Week
0
Last month
Citations as of Apr 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.